Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Michael V. Klibanov

Yury E. Anikonov / Anatoly B. Bakushinskii / Alexander V. Goncharsky / Alemdar Hasanov / Sergey I. Kabanikhin / Mikhail M. Lavrentiev / Vladimir G. Romanov / Maxim A. Shishlenin / Vitaly P. Tanana / Alexander V. Tikhonravov / Vladimir V. Vasin / Anatoly G. Yagola

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 19, Issue 3, Pages 533–536, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2011.043, August 2011

Publication History

Published Online:
2011-08-05

Comments (0)

Please log in or register to comment.